# SDR 95ZZZW344

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 26014112A
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, HEARD A THUMPING NOISE AND WAS UNABLE TO TAXI CLEAR OF RUNWAY.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN TIRE/WHEEL ASSY, PER DC8 MM 32-40-00.  REFERENCE NR 95ZZZW343.
